![]() | ![]() |
2008 | ||
---|---|---|
7 | EE | A. I. Aptekarev, Jeffrey S. Geronimo, Walter Van Assche: Varying weights for orthogonal polynomials with monotonically varying recurrence coefficients. Journal of Approximation Theory 150(2): 214-238 (2008) |
2007 | ||
6 | EE | Walter Van Assche: Rakhmanov's theorem for orthogonal matrix polynomials on the unit circle. Journal of Approximation Theory 146(2): 227-242 (2007) |
2005 | ||
5 | EE | Bernhard Beckermann, J. Coussement, Walter Van Assche: Multiple Wilson and Jacobi-Piñeiro polynomial. Journal of Approximation Theory 132(2): 155-181 (2005) |
2004 | ||
4 | EE | A. I. Aptekarev, Walter Van Assche: Scalar and matrix Riemann-Hilbert approach to the strong asymptotics of Padé approximants and complex orthogonal polynomials with varying weight. Journal of Approximation Theory 129(2): 129-166 (2004) |
2002 | ||
3 | EE | A. Sri Ranga, Walter Van Assche: Blumenthal's Theorem for Laurent Orthogonal Polynomials. Journal of Approximation Theory 117(2): 255-278 (2002) |
2001 | ||
2 | EE | Walter Van Assche: Book Review: "Wavelets Made Easy" by Yves Nievergelt. Journal of Approximation Theory 112(2): 323-324 (2001) |
1 | EE | Walter Van Assche: Book Review: "Constructive Approximation on the Sphere, with Application to Geomathematics" by W. Freeden, T. Gervens and M. Schreiner. Journal of Approximation Theory 112(2): 324-325 (2001) |
1 | A. I. Aptekarev | [4] [7] |
2 | Bernhard Beckermann | [5] |
3 | J. Coussement | [5] |
4 | Jeffrey S. Geronimo | [7] |
5 | A. Sri Ranga | [3] |